# SDR SWAA2023010386545

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 52,348 hours, 26,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEADBIN EMERGENCY LIGHT AT 4ABC ONE LIGHT INOP; RELAMP NO HELP.   OK TO CONTINUE PER MEL 33-15-02; SP1B NIS FOR PARTS;[02] MX REMOVED AND REPLACED OVERHEAD BIN EMERGENCY LIGHT ASSEMBLY AT 4 ABC PER AMM 33-51-03
